Skip to Main content Skip to Navigation
New interface
Journal articles

Coding partitions of regular sets

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00826118
Contributor : Marie-Pierre Béal Connect in order to contact the contributor
Submitted on : Sunday, May 26, 2013 - 10:09:59 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

Citation

Marie-Pierre Béal, Fabio Burderi, Antonio Restivo. Coding partitions of regular sets. International Journal of Algebra and Computation, 2009, 19 (8), pp.1011-1023. ⟨10.1142/S0218196709005457⟩. ⟨hal-00826118⟩

Share

Metrics

Record views

44